# SDR MASA2020092110579

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 37,000 hours, 30,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14A FLOOR LEVEL EMERGENCY LIGHT 2 BULBS INOPERABLE.  REPLACED BULBS.
